# SDR FDEA2018102692997

- Difficulty date: October 9, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXWSP0826513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK; STA. 485 - 490 15RBL SEAT TRACK DAMAGED 4" SECTION MISSING ON IB LEG. DOT 43 NEW SEAT TRACK INSTALLED AT LOCATION NOTED WORKED ON NR 501 REF SRM 51-31-01 VII  MAJOR REPAIR.
